Publications

All papers can be downloaded from ArXiv. You may use this link to see my publications on MathSciNet. I am also present on Google Scholar.

Papers

  • (with S. Hussung, N. Levenberg and M. Perera) Pluripotential theory and convex bodies: A Siciak-Zaharjuta Theorem, Comput. Methods Funct. Theory, 20 (2020), no. 3-4, 571-590.
  • Mass equidistribution for random polynomials, Potential Anal., 53 (2020), no. 4, 1403-1421.
  • (with D. Coman and G. Marinescu) Universality results for zeros of random holomorphic sections, Transactions of the AMS, 373 (2020), no. 6, 3765-3791.
  • (with T. Bloom and N. Levenberg and C.H. Lu) Pluripotential Theory and Convex Bodies: Large Deviation Principle, Ark. Mat., 57 (2019) 247-283.
  • On global universality for zeros of random polynomials, Hacet. J. Math. Stat., 48 (2019) no. 2, 384-398.
  • (with D. Coman and H. Herrmann and G. Marinescu) A survey on zeros of random holomorphic sections, Dolomites Res. Notes Approx., 11 (2018) no. 4, Special issue dedicated to Norm Levenberg, 1-19.
  • Almost sure invariance principle for non-autonomous holomorphic dynamics in P^k, Conform. Geom. Dyn., 22 (2018), 45-61.
  • Expected number of real roots for random linear combinations of  orthogonal polynomials associated with radial weights, Potential Anal., 48 (2018), no. 4, 459-471.
  • (with T. Bloom and N. Levenberg) Pluripotential Theory and Convex Bodies, Sbornik Mathematics, 209 (2018), no. 3, 67-101.
  • Asymptotic normality of linear statistics of zeros of random polynomials, Proc. of Amer. Math. Soc., 145 (2017), no. 7, 2917-2929.
  • Zero distribution of random sparse polynomials, Michigan Math. J., 66 (2017), no 2, 389-419.
  • Equidistribution of zeros of random holomorphic sections, Indiana Univ. Math. J., 65 (2016), no. 5, 1759-1793.
  • Ergodic properties of random holomorphic endomorphisms of  P^k, Int. Math. Res. Not.  IMRN, (2015), no. 4, 927-959.
  • (with S. Cantat) Constraints on automorphism groups of higher dimensional manifolds, J. Math. Anal. Appl. 405 (2013), no. 1, 209-213.
  • Equidistribution toward the Green current in big cohomology classes, Internat. J. Math., 24 (2013), no. 10, 1350080, 25 pp.
  • Green currents for meromorphic maps of compact Kaehler manifolds, J. Geom. Anal. 23 (2013), no. 2, 970-998.

 

Pre-prints 

  • Sampling Property of Fekete Points for Random Holomorphic Sections, submitted,  arXiv:2004.02773.

  • (with Ö. Kişisel) Expected depth of random real algebraic plane curves, in progress.